# SDR ASOA2015101313891

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 30,655 hours, 28,223 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING CENTER EMERGENCY LIGHT INOPERATIVE.  R & R CENTER OVERWING EMERGENCY  LIGHT BULB IAW AMM 33-51-21.  OPS CK GOOD.
